# SDR AMTA200400898

- Difficulty date: July 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 8 DEF TO R2 DOOR INOPERATIVE EGRESS LIGHTS.  RECONNECTED TERMINAL AT SEAT 8 DEF, OPS CHECKED GOOD.  OK FOR SERVICE.  (M)
